# SDR DALA2024090908803

- Difficulty date: September 3, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 112,561 hours, 16,676 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 199 SEAT 52R. EMERGENCY ESCAPE PATH LOGHT INOP. CORRECTIVE ACTION: FOUND PIN AT CONNECTOR PUSHED. RE-SECURED PIN PER SWPM 20-42 MATE-N-LOK CONNECTOR. OPS CHECK OF EMER LIGHT CHECKS NORMAL. (5130284)
